RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zhurnal SVMO:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zhurnal SVMO, 2017, Volume 19, Number 1, Pages 88–101 (Mi svmo649)  

Mathematics

Morse-Smale flows and the model of the topology of magnetic fields in plasma

A. N. Saharova, A. A. Shilovskayab

a Nizhny Novgorod State Agricultural Institute
b Lobachevski State University of Nizhni Novgorod

Abstract: This article is a continuation of the work [14] and is devoted to the presentation of results related to the construction of models of magnetic fields in an electrically conductive medium (plasma) in terms of dynamic systems. Research in this direction has been intensively pursued over the past 20 years. Since the solution of magnetic hydrodynamics’ equations is associated with certain difficulties approximate models of magnetic fields are used. A class of vector fields' models is constructed, united by the common name model of the topology of magnetic charges. Fields from this class generate continuous dynamical systems (flows) on three-dimensional manifolds with a sufficiently simple structure. First, the non-wandering set is finite and consists of hyperbolic equilibrium states. Second, these flows allow the existence of a so-called self-indexing energy function that allows them to be complete topological classified. In addition, fields of this class may be arbitrarily closely approximated by vector fields generating structurally stable flows. Particular attention is paid to the fields in the corona of the Sun, which is associated with the actual problem of energy release estimation in solar flares.

Keywords: singular points of the field, magnetic field lines, sources, sinks, separatrix, separators, heteroclinic curves

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-03687


DOI: https://doi.org/10.15507/2079-6900.19.2017.01.88-101

Full text: PDF file (606 kB)
References: PDF file   HTML file

UDC: 517.9
MSC: 37C15

Citation: A. N. Saharov, A. A. Shilovskaya, “Morse-Smale flows and the model of the topology of magnetic fields in plasma”, Zhurnal SVMO, 19:1 (2017), 88–101

Citation in format AMSBIB
\Bibitem{SahShi17}
\by A.~N.~Saharov, A.~A.~Shilovskaya
\paper Morse-Smale flows and the model of the topology of magnetic fields in plasma
\jour Zhurnal SVMO
\yr 2017
\vol 19
\issue 1
\pages 88--101
\mathnet{http://mi.mathnet.ru/svmo649}
\crossref{https://doi.org/10.15507/2079-6900.19.2017.01.88-101}
\elib{http://elibrary.ru/item.asp?id=29783053}


Linking options:
  • http://mi.mathnet.ru/eng/svmo649
  • http://mi.mathnet.ru/eng/svmo/v19/i1/p88

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Zhurnal Srednevolzhskogo Matematicheskogo Obshchestva
    Number of views:
    This page:16
    Full text:5
    References:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020